# SDR ASOA2015070813285

- Difficulty date: July 4, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 29,301 hours, 27,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY HARD TO OPEN.  CLEAN PAX DOOR PERFORMED, OPS TEST IAW AMM 5-11-00.  OPS TEST GOOD NO FURTHER DEFECTS FOUND AT THIS MOMENT.
